# SDR DALA2024110810746

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0649150) DENT ON FUSELAGE EXTERNAL SKIN LOWER SURFACE LOCATED AT 2" O/B OF STR 28R AND STA 351.2 + 4". C/W ER/A 621875-14 REV ORIGINAL.
